| Model Number |
T505U223 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
04/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years and 1 month post implant of this aortic bioprosthetic valve, the valve was explanted and replaced with non-medtronic valve due to calcification of the bioprosthetic valve.No additional adverse patient effects were reported.